# SDR IPXA2016100809083

- Difficulty date: July 14, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 73,898 hours, 14,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARC70082
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING LOWER T/E ACCESS PANEL SILL STRAP CRACKED AT XORS 468.  SILL STRAP REPAIRED IAW EA 011-5720-01-A6457 REV. IR AND EO MD11-5720-62060-A.
